Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Jacobson's theorem for bilinear forms in characteristic 2

Author: Ahmed Laghribi
Journal: Proc. Amer. Math. Soc. 137 (2009), 2905-2912
MSC (2000): Primary 11E04; Secondary 11E81
Published electronically: March 18, 2009
MathSciNet review: 2506448
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to extend to bilinear forms in characteristic $ 2$ a result of Jacobson which states that over any field, two Albert quadratic forms are similar if and only if they have the same Clifford invariant.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11E04, 11E81

Retrieve articles in all journals with MSC (2000): 11E04, 11E81

Additional Information

Ahmed Laghribi
Affiliation: Laboratoire de Mathématiques de Lens EA 2462, Faculté des Sciences Jean Perrin, rue Jean Souvraz - SP18, F-62307 Lens, France

PII: S 0002-9939(09)09861-X
Keywords: Bilinear forms, totally singular quadratic forms, norm field, norm degree, differential forms.
Received by editor(s): June 27, 2007
Received by editor(s) in revised form: December 13, 2008
Published electronically: March 18, 2009
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2009 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia